On the optimality of the Friedman rule in a New Monetarist model
Ryoji Hiraguchi and
Economics Letters, 2014, vol. 125, issue 1, 57-60
We study a monetary model in which buyers choose search intensity and prices are considered as given in a decentralized market. We indicate that the Friedman rule may not be optimal.
Keywords: Monetary policy; Friedman rule; Search (search for similar items in EconPapers)
JEL-codes: E1 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: On the optimality of the Friedman Rule in a New Monetarist Model (2013)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:125:y:2014:i:1:p:57-60
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().